Title of article :
Toeplitz operators and Hamiltonian torus actions
Author/Authors :
L. Charles، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2006
Abstract :
This paper is devoted to semi-classical aspects of symplectic reduction. Consider a compact prequantizable
Kähler manifold M with a Hamiltonian torus action. In the seminal paper [V. Guillemin, S. Sternberg,
Geometric quantization and multiplicities of group representations, Invent. Math. 67 (3) (1982) 515–538],
Guillemin and Sternberg introduced an isomorphism between the invariant part of the quantum space associated
to M and the quantum space associated to the symplectic quotient of M, provided this quotient
is non-singular. We prove that this isomorphism is a Fourier integral operator and that the Toeplitz operators
of M descend to Toeplitz operators of the reduced phase space. We also extend these results to the
case where the symplectic quotient is an orbifold and estimate the spectral density of a reduced Toeplitz
operator, a result related to the Riemann–Roch–Kawasaki theorem.
© 2006 Elsevier Inc. All rights reserved.
Keywords :
Toeplitz operator , Orbifold , spectral density , Quantization , Symplectic reduction
Journal title :
Journal of Functional Analysis
Journal title :
Journal of Functional Analysis